Non-standard analysis and homology
Fundamenta Mathematicae, Tome 74 (1972) no. 1, pp. 21-28
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_74_1_21_28,
author = {M. McCord},
title = {Non-standard analysis and homology},
journal = {Fundamenta Mathematicae},
pages = {21--28},
year = {1972},
volume = {74},
number = {1},
doi = {10.4064/fm-74-1-21-28},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-74-1-21-28/}
}
M. McCord. Non-standard analysis and homology. Fundamenta Mathematicae, Tome 74 (1972) no. 1, pp. 21-28. doi: 10.4064/fm-74-1-21-28
Cité par Sources :